Araştırma Makalesi
BibTex RIS Kaynak Göster

Stability of Solution of Quasilinear Parabolic Two-Dimensional with Inverse Coefficient by Fourier Method

Yıl 2023, Cilt: 6 Sayı: 1, 9 - 20, 04.07.2023
https://doi.org/10.38061/idunas.1296023

Öz

In this article, the heat inverse two-dimensional quasilinear parabolic problem is examined. The stability and numerical solution for the problem are discussed.Since the problem is not linear, Picard's successive approximations theorem is used. In the numerical part, the solution is made with the finite difference and linearization method.

Kaynakça

  • 1. Sharma, P.R., Methi, G. (2012). Solution of two-dimensional parabolic equation subject to non-local conditions using homotopy Perturbation method, Jour. of App.Com., 1, 12-16.
  • 2. Cannon, J. Lin, Y. (1899). Determination of parameter p(t) in Hölder classes for some semi linear parabolic equations, Inverse Problems, 4, 595-606.
  • 3. Dehghan, M. (2005). Efficient techniques for the parabolic equation subject to nonlocal specifications, Applied Numerical Mathematics, 52(1), 39-62,2005.
  • 4. Dehghan, M. (2001). Implicit Solution of a Two-Dimensional Parabolic Inverse Problem with Temperature Overspecification, Journal of Computational Analysis and Applications, 3(4).
  • 5. Bağlan, I., Kanca, F. (2020). Solution of the boundary-value problem of heat conduction wıth periodic boundary conditions, Ukrainian Mathematical Journal, 72(2), 232-245.
  • 6. Bağlan, I., Kanca, F. (2020). Two-dimensional inverse quasilinear parabolic problems with periodic boundary conditions of the boundary-value problem of heat conduction with periodic boundary conditions, Applicable Analysis, 98(8), 1549-1565.
  • 7. Ionkin, N.I. (1977). Solution of a boundary value problem in heat conduction with a nonclassical boundary condition, Differential Equations, 13, 204-211.
  • 8. Hill G.W. (1886), On the part of the motion of the lunar perigee which is a function of the mean motions of the sun and moon, Acta Mathematica, 8,1-36.
Yıl 2023, Cilt: 6 Sayı: 1, 9 - 20, 04.07.2023
https://doi.org/10.38061/idunas.1296023

Öz

Kaynakça

  • 1. Sharma, P.R., Methi, G. (2012). Solution of two-dimensional parabolic equation subject to non-local conditions using homotopy Perturbation method, Jour. of App.Com., 1, 12-16.
  • 2. Cannon, J. Lin, Y. (1899). Determination of parameter p(t) in Hölder classes for some semi linear parabolic equations, Inverse Problems, 4, 595-606.
  • 3. Dehghan, M. (2005). Efficient techniques for the parabolic equation subject to nonlocal specifications, Applied Numerical Mathematics, 52(1), 39-62,2005.
  • 4. Dehghan, M. (2001). Implicit Solution of a Two-Dimensional Parabolic Inverse Problem with Temperature Overspecification, Journal of Computational Analysis and Applications, 3(4).
  • 5. Bağlan, I., Kanca, F. (2020). Solution of the boundary-value problem of heat conduction wıth periodic boundary conditions, Ukrainian Mathematical Journal, 72(2), 232-245.
  • 6. Bağlan, I., Kanca, F. (2020). Two-dimensional inverse quasilinear parabolic problems with periodic boundary conditions of the boundary-value problem of heat conduction with periodic boundary conditions, Applicable Analysis, 98(8), 1549-1565.
  • 7. Ionkin, N.I. (1977). Solution of a boundary value problem in heat conduction with a nonclassical boundary condition, Differential Equations, 13, 204-211.
  • 8. Hill G.W. (1886), On the part of the motion of the lunar perigee which is a function of the mean motions of the sun and moon, Acta Mathematica, 8,1-36.

Ayrıntılar

Birincil Dil İngilizce
Konular Matematik
Bölüm Makaleler
Yazarlar

İrem BAĞLAN 0000-0002-1877-9791

Yayımlanma Tarihi 4 Temmuz 2023
Kabul Tarihi 19 Haziran 2023
Yayımlandığı Sayı Yıl 2023 Cilt: 6 Sayı: 1

Kaynak Göster

APA BAĞLAN, İ. (2023). Stability of Solution of Quasilinear Parabolic Two-Dimensional with Inverse Coefficient by Fourier Method. Natural and Applied Sciences Journal, 6(1), 9-20. https://doi.org/10.38061/idunas.1296023